"Do not stop taking abruptly.Do not give this drug to anyone who is psychotic. Narcotics may increase the sedative effects of this drug.Do not take other sedative,benzodiazepine's,or sleeping pills with this drug.The combinations could be fatal.Do not drink alcohol when taking benzodiazepine's. Alcohol can lower blood pressure and decrease your breathing rate to the point of unconsciousness.The habit-forming potential is high.It is possible to become dependent in the first few days.Do not stop taking this drug abruptly,this could cause psychological and physical withdrawal symptoms. Do not take alprazolam if you have narrow-angle glaucoma. Alprazolam may worsen this condition."
Why would any one want to take this for a heart problem ?
I think it would be much better to find out why this person's heart is doing this, instead of masking the symptom with some drug.
What do you mean that YOU took some one off a drug ? I am having a hard time understanding what you mean. You sent her to the doctor for Xanax ?????